# SDR EISA20010076

- Difficulty date: April 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 61,205 hours, 39,253 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURE AT FL 250, AIR TURNBACK TO IND.  REMOVED AND REPLACED 13TH STAGE MOD VALVE PER M/M 36-12, NO HELP ITEM REMAINS OPEN.  FERRIED AIRCRAFT FOR MAINT. FOUND DAMAGED WIRE SPLICE IN E-4 POWER SHEILD.  REPAIRED PER M/M 21, OPS CHECK NORMAL.
